# SDR DALA2022121308024

- Difficulty date: December 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 55,177 hours, 39,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, THE L1 DOOR EMERGENCY LIGHT WAS FOUND TO COME ON AND OFF. MAINTENANCE REPLACED THE BATTERY PACK B5-235 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #9579903)
